# SDR AALA201708119007

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,539 hours, 25,283 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Condition: Burned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 FLIGHT ATTENDANT REPORTED A SMELL IN FIRST CLASS DESCENDING THROUGH 10,000 FT. FOUND BURNT POWER PORT AT 1C. REPLACED POWER PORT AT SEAT 1C IAW AMM 25-21-11.
